Strona główna > Badania naukowe > Publikacje/Papers


1. A. Badeńska, Real analyticity of Jacobian of invariant measures for hyperbolic meromorphic functions, Bull. Lond. Math. Soc. 40/6 (2008), 1017-1024.

2. A. Badeńska, Measure rigidity theorem for some transcendental meromorphic functions, Discrete Contin. Dyn. Syst. vol. 32, no. 7 (2012), 2375-2402 .

3. A. Badeńska, Misiurewicz parameters in the exponential family, Math. Zeit. 268(1-2) (2011), 291-303.

4. A. Badeńska, Almost sure invariance principle for some hyperbolic meromorphic maps, preprint (2008).

5. A. Badeńska, No entire function with real multipliers in class SDiscrete Contin. Dyn. Syst. 33 (2013) no 8, 3321–3327.

6. A. Badeńska, Misiurewicz parameters for Weierstrass elliptic functions based on triangle and square lattices, preprint (2013), arXiv:1312.6647.

7. A. Badeńska, Ł. Błaszczyk, Compressed sensing for real measurements of quaternion signals, Journal of the Franklin Institute (2017), (arXiv:1605.07985).

8. A. Badeńska, Ł. Błaszczyk, Compressed sensing in the quaternion algebra, preprint (2017), arXiv:1704.08202.

9. A. Badeńska, Ł. Błaszczyk, Quaternion Gaussian matrices satisfy the RIP, preprint (2017), arXiv:1704.08894.